%0 Journal Article
	%A Xin-Lei Feng and  Ting-Zhu Huang
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 56, 2011
	%T Some Results of Sign patterns Allowing Simultaneous Unitary Diagonalizability
	%U https://publications.waset.org/pdf/4177
	%V 56
	%X Allowing diagonalizability of sign pattern is still an open problem. In this paper, we make a carefully discussion about allowing unitary diagonalizability of two sign pattern. Some sufficient and necessary conditions of allowing unitary diagonalizability are also obtained.

	%P 1252 - 1254